On the solution to tree-dimensional inverse problem of gravimetry based on harmonic moments of disturbing masses
Doklady Akademii Nauk, Tome 220 (1975) no. 2, pp. 331-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_2_a16,
author = {P. I. Balk},
title = {On the solution to tree-dimensional inverse problem of gravimetry based on harmonic moments of disturbing masses},
journal = {Doklady Akademii Nauk},
pages = {331--334},
year = {1975},
volume = {220},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_2_a16/}
}
TY - JOUR AU - P. I. Balk TI - On the solution to tree-dimensional inverse problem of gravimetry based on harmonic moments of disturbing masses JO - Doklady Akademii Nauk PY - 1975 SP - 331 EP - 334 VL - 220 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1975_220_2_a16/ LA - ru ID - DAN_1975_220_2_a16 ER -
P. I. Balk. On the solution to tree-dimensional inverse problem of gravimetry based on harmonic moments of disturbing masses. Doklady Akademii Nauk, Tome 220 (1975) no. 2, pp. 331-334. http://geodesic.mathdoc.fr/item/DAN_1975_220_2_a16/